# SDR SWAA050404

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 43,179 hours, 38,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PH22300L
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT PHOTOLUMINESCENT STRIP BETWEEN ROWS 1 ABC AND 2 ABC, DAMAGED.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER MM.
